Group rings of Noetherian groups
Matematičeskie zametki, Tome 46 (1989) no. 6, pp. 61-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_6_a9,
author = {S. V. Ivanov},
title = {Group rings of {Noetherian} groups},
journal = {Matemati\v{c}eskie zametki},
pages = {61--66},
year = {1989},
volume = {46},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_6_a9/}
}
S. V. Ivanov. Group rings of Noetherian groups. Matematičeskie zametki, Tome 46 (1989) no. 6, pp. 61-66. http://geodesic.mathdoc.fr/item/MZM_1989_46_6_a9/